ABBOTT MEDICAL SWARTZ¿ BRAIDED TRANSSEPTAL GUIDING INTRODUCER, LAMP¿ 45, 63 CM LENGTH, 8.5F; INTRODUCER, CATHETER
Back to Search Results |
| Model Number |
407362 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
During the atrial fibrillation procedure, after inserting the sheath into the left atrium and inserting the advisor hd grid x catheter through the sheath, air was aspirated when performing aspiration from the side port while mapping.Although several attempts were made to aspirate the air, it could not be completely removed.The sheath was replaced, and the procedure was completed with no adverse consequences to the patient.
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6, h11.One 8.5f swartz braided introducer sheath was received for evaluation.The sheath passed pressure and aspiration leak testing with no anomalies observed.The cap was removed from the hemostasis hub and the hemostasis seals were microscopically inspected.Tearing, resulting in a hole, was noted in the proximal and distal seals.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the damaged seals remains unknown.